Journal article icon

Journal article

A direct solver for elliptic PDEs in three dimensions based on hierarchical merging of Poincaré–Steklov operators

Abstract:

A numerical method for variable coefficient elliptic PDEs on three dimensional domains is described. The method is designed for problems with smooth solutions, and is based on a multidomain spectral collocation discretization scheme. The resulting system of linear equations can very efficiently be solved using a nested dissection style direct (as opposed to iterative) solver. This makes the scheme particularly well suited to solving problems for which iterative solvers struggle; in particular...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.cam.2016.05.013

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
Christ Church
Role:
Author
ORCID:
0000-0002-1048-5270
Publisher:
Elsevier Publisher's website
Journal:
Journal of Computational and Applied Mathematics Journal website
Volume:
308
Pages:
419-434
Publication date:
2016-05-31
Acceptance date:
2016-01-01
DOI:
EISSN:
1879-1778
ISSN:
0377-0427
Source identifiers:
822848
Keywords:
Pubs id:
pubs:822848
UUID:
uuid:ddd56768-3690-49e6-ac28-fd70dcbc4a2f
Local pid:
pubs:822848
Deposit date:
2018-02-05

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP